Equaline Nasal Spray, No Drip, 12 Hour Relief
Oxymetazoline HCl 0.05% (nasal decongestant). Compare to Afrin No Drip Severe Congestion active ingredients (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Afrin). Severe Congestion Pump Mist: For colds & allergies. Won’t drip from nose or down throat. Maximum strength plus menthol. Fast, powerful congestion relief. No. 1 Doctor recommended adult Nasal Spray active ingredient (Of US physicians surveyed by an independent market research firm). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Question or comments? 1-877-932-7948.